# SDR NSVA200200006

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N252
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 17,679 hours, 20,676 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL BEARING LOOSE ON AXLE.  WHEEL MOVED INWARD 1 INCH FROM HUB TOWARD NLG STRUT.  REMOVED AND REPLACED NOSE WHEEL ASSEMBLY AND AXLE.
